# SDR AALA201712269032

- Difficulty date: December 24, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, AT THE R2 DOOR INOPERATIVE.  REPLACED THE EMERGENCY LIGHT.  OPS CHECKED GOOD.
